DOI 10.1016/j.rxeng.2021.10.005
Medication-related osteonecrosis of the jaw: the radiologist's role.
Аннотация
In recent decades, the dreaded adverse effect of bisphosphonates, osteonecrosis of the jaw, has been widely reported and described in detail. Osteonecrosis of the jaw consists of the destruction of part of the maxilla as a consequence of these antiresorptive drugs. In recent years, new drugs that can also cause osteonecrosis of the jaw (e.g., some monoclonal antibodies or antiangiogenic drugs) have come on the market. For this reason, the term "bisphosphonate-related osteonecrosis of the jaw" has been replaced with "medication-related osteonecrosis of the jaw (MRONJ). This review aims to describe the radiologic characteristics of MRONJ that, although nonspecific, radiologists need to recognize in the appropriate clinical context.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.